| Model Number |
VICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
The reporter indicated that a 13.2mm vicm5_13.2 implantable collamer lens of - 5.00 diopter was implanted into the patient's right eye (od) on (b)(6) 2024.On (b)(6) 2024 the lens was exchanged for a shorter length lens due to excessive vault.This exchange resolved the problem.Cause of event was unknown.